Conjecture de Bloch et nombres de Milnor
[Bloch conjecture and Milnor numbers]
Annales de l'Institut Fourier, Volume 53 (2003) no. 6, pp. 1739-1754.

We deduce from the conductor formula, conjectured by S. Bloch, the relation predicted by P. Deligne between the total dimension of the vanishing cycles and the Milnor number of an isolated singularity. Thanks to S. Bloch's work, we can apply this result to relative curves; in the appendix, the case of an arbitrary proper singular locus is considered as well.

Nous déduisons de la formule du conducteur, conjecturée par S. Bloch, celle de P. Deligne exprimant, dans le cas d'une singularité isolée, la dimension totale des cycles évanescents en fonction du nombre de Milnor. En particulier, la formule de Deligne est établie en dimension relative un; en appendice, on généralise cet énoncé au cas d'un lieu singulier propre.

DOI: 10.5802/aif.1991
Classification: 14H10, 14D06, 14B07, 14D15
Mot clés : singularité isolée, nombre de Milnor, caractéristique d'Euler, conducteur de Swan, compactification, schéma formel
Keywords: isolated singularity, Milnor number, Euler characteristic, Swan conductor, compactification, formal scheme
Orgogozo, Fabrice 1

1 Princeton University, Mathematics Department, Fine Hall, Washington Road, Princeton NJ 08544-1000 (USA),
@article{AIF_2003__53_6_1739_0,
     author = {Orgogozo, Fabrice},
     title = {Conjecture de {Bloch} et nombres de {Milnor}},
     journal = {Annales de l'Institut Fourier},
     pages = {1739--1754},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {6},
     year = {2003},
     doi = {10.5802/aif.1991},
     zbl = {1065.14005},
     mrnumber = {2038779},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1991/}
}
TY  - JOUR
AU  - Orgogozo, Fabrice
TI  - Conjecture de Bloch et nombres de Milnor
JO  - Annales de l'Institut Fourier
PY  - 2003
SP  - 1739
EP  - 1754
VL  - 53
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1991/
DO  - 10.5802/aif.1991
LA  - fr
ID  - AIF_2003__53_6_1739_0
ER  - 
%0 Journal Article
%A Orgogozo, Fabrice
%T Conjecture de Bloch et nombres de Milnor
%J Annales de l'Institut Fourier
%D 2003
%P 1739-1754
%V 53
%N 6
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.1991/
%R 10.5802/aif.1991
%G fr
%F AIF_2003__53_6_1739_0
Orgogozo, Fabrice. Conjecture de Bloch et nombres de Milnor. Annales de l'Institut Fourier, Volume 53 (2003) no. 6, pp. 1739-1754. doi : 10.5802/aif.1991. https://aif.centre-mersenne.org/articles/10.5802/aif.1991/

[Art76] M. Artin Lectures on deformations of singularities, Tata Institute of Fundamental Research, Bombay (1976) | Zbl

[Ber96] V.G. Berkovich Vanishing cycles for formal schemes. II, Invent. Math, Volume 125 (1996) no. 2, pp. 367-390 | DOI | MR | Zbl

[Blo87] S. Bloch Cycles on arithmetic schemes and Euler characteristics of curves, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985) (1987), pp. 421-450 | Zbl

[Bou80] N. Bourbaki Éléments de mathématiques, Algèbre, Algèbre homologique, Chapitre 10, Masson, Paris, 1980 | MR | Zbl

[Eis95] D. Eisenbud Commutative algebra, with a view toward algebraic geometry, Springer-Verlag, New York, 1995 | MR | Zbl

[Elk73] R. Elkik Solutions d'équations à coefficients dans un anneau hensélien, Ann. Sci. École Norm. Sup (4), Volume 6 (1973), p. 553-603 (1974) | Numdam | MR | Zbl

[Ful98] W. Fulton Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge, vol. 2, Springer-Verlag, Berlin, 1998 | MR | Zbl

[Gro69] A. Grothendieck Éléments de géométrie algébrique, pp. 1960-1969 | Numdam

[Ill00] L. Illusie Perversité et variation (2000) (prépublication) | Zbl

[Ill72] L. Illusie Complexe cotangent et déformations. I., Lecture Notes in Mathematics, Vol. 239, Springer-Verlag, Berlin, 1971 | MR | Zbl

[Ill72] L. Illusie Complexe cotangent et déformations. II., Lecture Notes in Mathematics, Vol. 283, Springer-Verlag, Berlin, 1972 | MR | Zbl

[Ill99] L. Illusie Sur les conjectures de Milnor, Bloch, etc. et les classes de Chern à supports (1999) (note non publiée)

[KM76] F.F. Knudsen; D. Mumford The projectivity of the moduli space of stable curves. I. Preliminaries on ``det'' and ``Div'', Math. Scand, Volume 39 (1976) no. 1, pp. 19-55 | MR | Zbl

[KS01] K. Kato; T. Saito Conductor formula of Bloch (2001) (prépublication)

[KSS88] K. Kato; S. Saito; T. Saito Artin characters for algebraic surfaces, Amer. J. Math, Volume 110 (1988) no. 1, pp. 49-75 | DOI | MR | Zbl

[Lau81] G. Laumon Semi-continuité du conducteur de Swan (d'après P. Deligne), Astérisque, vol. 83, Soc. Math. France, Paris, 1981 | MR | Zbl

[Sai00] T. Saito Parity in Bloch's conductor formula (2000) (prépublication)

[Sai88] T. Saito Self-intersection 0-cycles ans coherent sheaves on arithmetic schemes, Duke Math. J., Volume 57 (1988) no. 2, pp. 555-578 | DOI | MR | Zbl

Cited by Sources: